# SDR AALA202505298080

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 48,185 hours, 19,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Faulted
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE NEEDS CHANGED RETAINING CABLE FAULTY REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010.
